# SDR IPXA2023071193643

- Difficulty date: July 10, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 25,994 hours, 16,242 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAPER WAN 3806436 - R&R L1 DAMPER & EMERGENCY OPERATION CYLINDERBEGAN REMOVAL OF DOOR DAMPER * OPERATIONAL CYLINDER UP TO & INCLUDING STEP B. (1)(G) AMM 52-10-14-0401 [LC 4553072] R&R DOOR DAMPER PER MM 52-10-14-0401 OPS CK NORMAL PER MM 52-10-14-0401. ESR: IPC 52-11-01-05B
